I'm currently on 50mg of Zoloft for OCD. I have noticed a lower libido and difficulty in orgasming. I've been told that in some Remeron have actually increased lobido. I'm also concerned about weight gain and drousinous.
Remeron does not cause this problem But the Zoloft sure takes it out of you with very little to none weight gain most it is just the opposite problem The best thing to do is let your doctor know there are several medications to help with this side effect and it seems to work pretty got that is Buspar, and Wellbutrin xl TO NAME A FEW don't worry about it check with your doctor they have a list to help with the sexual side effects. Chuck1957 Now on the Remeron is the one to watch for weight gain normally not to bad depending on the dose but it can be controlled by a walk around the block and watching what you are eating a little closer. habe a great day Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 May 2011 • 5 answers
Posted 4 Feb 2014 • 5 answers
Posted 29 Oct 2015 • 2 answers
Posted 13 Mar 2016 • 2 answers
Has anyone experienced sexual side effects from mirtazapine? I've heard it has less the many others?
Posted 25 May 2017 • 4 answers